One side effect of the COVID-19 vaccine could be a heavier period

Feminine hygiene articles
Photo by Annette Riedl/picture alliance via Getty Images

Katharine Lee got her COVID-19 vaccination early on in the United States’ rollout. So did a friend of hers — they got their shots on the same day. They compared notes, curious to see what the side effects would be. Lee, a research fellow in the Division of Public Health Sciences at Washington University in St. Louis, says that they both had one surprising symptom: they both started their period soon after they took the vaccine.

“It wasn’t a symptom that was on the list,” she says. “I expected that my arm would be sore, or that I might have a fever or a headache, but this just wasn’t on the list.”

Lee reached out to Kate Clancy, who studies the menstrual cycle at the University of Illinois, to share the observation. When Clancy got her…

Continue reading…

Go to Source
Author: Nicole Wetsman